Title of article
TOTAL MEAN CORDIALITY OF UMBRELLA, BUTTERFLY AND DUMBBELL GRAPHS
Author/Authors
PONRAJ, R. Sri Paramakalyani College - Department of Mathematics, India , NARAYANAN, S. SATHISH Sri Paramakalyani College - Department of Mathematics, India , RAMASAMY, A. M. S. Vel Tech Dr. R. R Dr. S. R Technical University - Department of Mathematics, India
From page
59
To page
77
Abstract
A Total Mean Cordial labeling of a graph G = (V;E) is a function f : V (G)→{0; 1; 2} such that for each edge xy assign the label [f(x)+f(y)/2] where x; y є V (G) and │evf (i) - evf (j)│ ≤ 1, i, j є {0; 1; 2} where evf (x) denotes the total number of vertices and edges labeled with x (x = 0; 1; 2). If there exists a total mean cordial labeling on a graph G, we will call G is Total Mean Cordial. In this paper, we investigate the Total Mean Cordial labeling behavior of fan, umbrella, dumbbell, and buttery graphs.
Journal title
Jordan Journal Of Mathematics and Statistics
Journal title
Jordan Journal Of Mathematics and Statistics
Record number
2643903
Link To Document